# SDR AALA201905149012

- Difficulty date: May 12, 2019
- Submitted: May 16, 2019
- Operation: Air carrier
- Aircraft: N930AN
- Make and model: Boeing 737823
- Aircraft serial: 29529
- Aircraft time: 56,658 hours, 23,311 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Hose
- Condition: Leaking
- Location: Zone 900
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS DURING PREFLIGHT GROUND CREW INFORMED F/O OF BROWN FLUID LEAKING FROM CEILING OF FORWARD CARGO. MAINTENANCE FOUND WATER LEAK IN FWD CARGO. AFT GREY WATER HOSE. REMOVED AND REPLACED AFT GREY WATER HOSE IAW AMM 38-31-00. OPS CHECKS AND LEAK CHECKS GOOD IAW AMM 38-31-02.
